Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by rapunzel48 on April 21, 2004, at 4:31:55

In reply to Re: withdrawal symptoms coming off zoloft BradG, posted by BradG on April 20, 2004, at 17:58:06

I am still on zoloft--50 mg. (see my previous posts), though I so want to get off. I don't know whether, when I begin to taper, and I get chest pains and fears and sleeplessness, whether it's withdrawal, or whether I'm still depressed. I have followed the taper down instructions, about Vit E and fish oil to lose this bloat/weight, but it doesn't seem to have much effect.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rapunzel48 thread:5582
URL: http://www.dr-bob.org/babble/20040417/msgs/338316.html